# SDR ASOA2015020912187

- Difficulty date: January 29, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 20,230 hours, 19,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 559 BULKHEAD WEB HAS CRACK INDICATION NOTED OTBD OF RBL 9.0 APPROXIMATLEY FOUR INCHES IN LENGTH.   REPAIRED IAW REO 601R-53-41-260 AND REO 601R-53-41-260, REV E.
